American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Martin Schechter and Kyril Tintarev. Linking in Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 403-410. MR 2176008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thierry Bousch and Jean Mairesse. Asymptotic height optimization for topical IFS, Tetris heaps, and the finiteness conjecture. J. Amer. Math. Soc. 15 (2002) 77-111. MR 1862798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Olof J. Staffans. Quadratic optimal control of stable well-posed linear systems. Trans. Amer. Math. Soc. 349 (1997) 3679-3715. MR 1407712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. S. Kenderov and J. P. Revalski. The Banach-Mazur game and generic existence of solutions to optimization problems . Proc. Amer. Math. Soc. 118 (1993) 911-917. MR 1137224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia